# SDR QXEA2013022700454

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 HAS AREAS OF CORROSION.  REMOVED CORROSION FROM NR 5 SEAT TRACK IAW SRM 51-21-00-00-02, REV 12.  CONTINUED REMOVING CORROSION FROM SEAT TRACK NR 5 IAW SRM REV 12 53-20-49-02-02.  MECHANICALLY MEASURED SEAT TRACK NR 5 DEEPEST AREA FOUND 0.068". SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM REV 12, 53-20-49-02-02.  REMAINING THICKNESS FOUND TO BE 0.026" IAW SRM REV 12 53-20-49-02-02.  REMOVED DIP TRAY FOR FOM IAW SRM 51-41-00-00-01, REV 12.  REMOVED SEAT TRACK NR 5 IAW SRM 51-41-00-00-01 & 51-42-05-02-01 & 51-40-15-02-01, REV 12. MATCH DRILLED SEAT TRACK IAW SRM 51-40-07-02-01, REV 12. OK TO INSTALL SEAT TRACK NR 5.  INSTALLED SEAT TRACK NR 5 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-05-00-01 REV 12.  WM 20-12-10-201, REV 1.  PERFORMED GROUNDING OF METALLIC COMPONENTS, CHECK SATISFACTORY AT THIS TIME (.2 M OHMS). APPLIED TOPCOAT SURFACE PROTECTION TO RIVETS IAW SRM 51-25-15-02-01, REV 12.  INSTALLED DRIP TRAY SRM 51-41-00-00-01, REV 12.
